# SDR AT0700041

- Difficulty date: September 27, 2005
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 242
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEFT SIDE OF FUSELAGE STATION 242 AT L18 REQUIRES HIGH FREQ EDDY CURRENT INSP PER RES 05-1161.  INSTALLED FLUSH SKIN PANEL REPAIR AT FS 242 AND L18 LEFT SIDE OF FUSELAGE IAW B717 SRM 53-00-01 FIG 201.
